# SDR AMWA109

- Difficulty date: December 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 18,661 hours, 25,290 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE139
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FIVE CRACKS FOUND IN THIS RIB, THREE ON THE RT SIDE AND TWO ON THE LT SIDE LOCATED ON THE STRINGER TO RIB INTERSECTION ON THE FIRST RIVET HOLE.  RT STRINGER P/N 101-640000-45, 101-640000-42 & 101-640000-38.  LT STRINGER P/N 101-640000-43, 101-640000-37.
